My body is playing tricks!

Hi,

I am due to finish my pill on Thursday this week meaning I will get my AF on Monday. I am not stopping my pill till 29th April (which means another packet of my pill yet). My body has been playing tricks with me ever since I came on this website. I have had brown discharge for days (TMI sorry), I have had really itchy right nipple, been constipated and really bloated (more than i normally would at this time of the month) but my tum has been quite firm to feel. I woke at about 2/3 am this morning with really sharp twinges in my lower left abdomen that doubled me over. It is probably my mind playing tricks on me...:\(

http://dvcf.daisypath.com/Dakcp1.png


Posts

  • Maybe there is something about this forum as I am also on the pill and have been getting similar discharge. Am also a bit "chunkier" than usual and am having huge problems sleeping.

    Men have it so easy!!!:lol:
  • I forgot to mention that I am really tired too; keep waking up during the night feeling the need for a wee! Then it takes me ages to get back to sleep grrr ha :\)

    http://dvcf.daisypath.com/Dakcp1.png



    [Modified by: Shoegal82 on March 31, 2010 10:13 AM]

  • Well I shall know it is all in the mind when AF shows up on Monday! xx

    http://dvcf.daisypath.com/Dakcp1.png

Sign In or Register to comment.